# SDR CALA2025072106790

- Difficulty date: July 16, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 105,833 hours, 19,833 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Condition: Faulted
- Location: Door Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR FLIGHT LOCK 4L EICAS STATUS #4 LEFT PASSENGER ENTRY DOOR FLIGHT LOCK COMMAND/FLT LK RLY/SENS OR DISAGREEMENT.  DB PSEU 2 (R2) DB PSEU 2 (L2) COMPLIED WITH MEL DR OPENS FROM INSIDE ADD FAULT: 5200 TOMC APPROVES MEL 5211E FLIGHT LOCK AT DOOR 4L INOP PLACED ON MEL ADD FAULT: 5200 *DM* REF. FIM 52-11 TASK 805 & 809 FOR FAULT ISOLATION, ADDING PROX SENSOR AND M2400A18 FILTER MODULE CARD TO M&L IN CASE NEEDED. REF FIM 52-11 TASK 805, PERFORMED FLIGHT LOCK CONTROL TEST PPER AMM 52-11-26-740-801, LOCK ACTUATOR FAILS TEST, DOOR DOES NOT LOCK. SUSPECT BAD ACTUATOR M&E # 27-5212-9-0001
